# SDR CA991103090

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, RIGHT WING FUEL GAUGE INDICATED 6200, WAS 9100 AT TAKEOFF.  RIGHT FUEL QUANTITY INDICATOR REPLACED.
